# SDR DALA2017030201711

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 27,334 hours, 11,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON CUTOUT ON  EXTERNAL GROUND ELECTRICAL POWER AFT EDGE ON LOWER FUSELAGE.   REPAIRED IAW SRM 53-10-15, REPAIR 4.
